|HIV positive and stressed out
Jul 6, 2004
Since my diagnosis, (over ten years now) any little bit of stress seems to push me over the edge and I seem to come down with flu like symptoms; body aches, diarrhea, headaches, insomnia, anxiety attacks etc.
Im forty one years old and have always been a strong willed character and in the past have always been able to shrug off the simplest negative comment or action, but now I seem to just absorb and internalize things and end up making myself sick. Is this a normal for people who are HIV and/or are the medications/virus effecting my emotional processing? Maybe Im just being what my Mom calls a "sensitive special boy"? (grin).
I am taking Celexa for depression, Metoprolol for high blood pressure as well as seeing a Therapist. My current HIV regimen is Fuzeon, Atazanavir and Zerit. My viral is undetectable and CD count is 280.
Thanks for your input.
| Response from Dr. Horwath
Yes, it does sound like you are suffering from anxiety, although headaches, insomnia, body aches and diarrhea have all been associated with HIV or some of the antiretrovirals.
When you have an illness of any kind, you may become more sensitive to emotional and physical stresses. You may need to see if you arrange your life to reduce some unnecessary stresses or re-evaluate priorities.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Tingling In Fingers After Giving Handjob Worried I Have HIV
- White Bumps On Penis After Masturbation Worried I Have HIV
- Can Trichomoniasis Cause Red Bumps In Genital Area?
- Can You Catch Hepatitis From Dry Blood?
- Can You Get Std If You And Your Partner Are Virgin And Have Oral Sex?
- Vaginal Polyps Symptoms
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.